# SDR DL764020417

- Difficulty date: April 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 4,589 hours, 1,899 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: H341CBM
- Part serial: 9683
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ATTITUDE INDICATOR WILL NOT STAY ERECT.  REPLACED INDICATOR.
